Eventual compactness for semiflows generated by nonlinear age-structured models

P. Magal, Horst Thieme

Research output: Contribution to journalArticlepeer-review

47 Scopus citations


In this paper we investigate compactness properties for a semiflow generated by a semi-linear equation with non-dense domain. We start with the non-homogeneous linear case, and we derive some abstract conditions for non-autonomous semilinear equations. Then we investigate a special situation which is well adapted for age-structured equations. We conclude the paper by applying the abstract results to an age-structured model with an additional structure.

Original languageEnglish (US)
Pages (from-to)695-727
Number of pages33
JournalCommunications on Pure and Applied Analysis
Issue number4
StatePublished - Sep 2004


  • Age structured models
  • Asymptotically smooth semiflow
  • Attractors

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Eventual compactness for semiflows generated by nonlinear age-structured models'. Together they form a unique fingerprint.

Cite this